# SDR CALA2013072990041

- Difficulty date: July 26, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 36,264 hours, 15,828 cycles
- Engine: Iae V2527A5
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: FRH050006C
- Part serial: UNKNOWN
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DRIPLESS STICK L5 LEAKS WHEN EXTENDED.  TO REPLACE ROD 482-0114 PULL ALL THE WAY OUT, SLIDE IN NEW ROD IAW AMM 28-43-22.  VERIFIED NO LEAKS WHEN STOWED.  DEFERRED IAW MEL, INSTALLED DEFERRED STICKER ADJ TO LOWER ECAM.
